# SDR CALA9801201

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brackets
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LEADING EDGE FRAMES HAD CRACKED BRACKETS BETWEEN STA 383 AND 370, BETWEEN STA 414 AND 426, STA 506, AND STA 551.  THE CRACKS WERE .25 TO .5 INCH LONG.  THE CRACKED BRACKETS WERE REMOVED AND NEW BRACKETS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-30-3, 51-30-5, 51-10-2, AND 51-10-3.
